# SDR F3LA00192

- Difficulty date: August 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-2 CHECK, INSPECTION REPORTED STATION 178 BULKHEAD HORIZONTAL WEB CRACKED, WL 195, RBL 27.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED REPLACEMENT INTERCOSTAL AND INSTALLED PER SRM 53-10-11 FIG 7.  (M)
